Large Time Behavior of Solutions to a Class of Doubly Nonlinear Parabolic Equations
MetadataShow full metadata
We study the large time asymptotic behavior of solutions of the doubly degenerate parabolic equation ut = div |u|m−1|∇u|p−2∇u in a cylinder Ω × R+, with initial condition u(x, 0) = u0(x) in Ω and vanishing on the parabolic boundary ∂Ω × R+. Here Ω is a bounded domain in RN , the exponents m and p satisfy m + p ≥ 3, p > 1, and the initial datum u0 is in L1(Ω).
CitationManfredi, J. J. & Vespri, V. (1994). Large time behavior of solutions to a class of doubly nonlinear parabolic equations. Electronic Journal of Differential Equations, 1994(02), pp. 1-17.
This work is licensed under a Creative Commons Attribution 4.0 International License.